RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 7, Pages 975–986 (Mi zvmmf989)  

This article is cited in 7 scientific papers (total in 7 papers)

On periodic solutions of a parabolic problem with a small parameter at the derivatives

A. B. Vasil'eva

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (1515 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:7, 932–943

Bibliographic databases:
UDC: 519.633.6
MSC: Primary 35B10; Secondary 35B25, 35K55
Received: 13.06.2002

Citation: A. B. Vasil'eva, “On periodic solutions of a parabolic problem with a small parameter at the derivatives”, Zh. Vychisl. Mat. Mat. Fiz., 43:7 (2003), 975–986; Comput. Math. Math. Phys., 43:7 (2003), 932–943

Citation in format AMSBIB
\Bibitem{Vas03}
\by A.~B.~Vasil'eva
\paper On periodic solutions of a parabolic problem with a small parameter at the derivatives
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 7
\pages 975--986
\mathnet{http://mi.mathnet.ru/zvmmf989}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2012784}
\zmath{https://zbmath.org/?q=an:1136.35306}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 7
\pages 932--943


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf989
  • http://mi.mathnet.ru/eng/zvmmf/v43/i7/p975

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vasil'eva A.B., Kalachev L.V., “Singularly perturbed periodic parabolic equations with alternating boundary layer type solutions”, Abstr Appl Anal, 2006, 52856  mathscinet  zmath  isi
    2. Nefedov N.N., Davydova M.A., “Periodic Contrast Structures in Systems of the Reaction-Diffusion-Advection Type”, Differ Equ, 46:9 (2010), 1309–1321  crossref  mathscinet  zmath  isi  elib  scopus
    3. Nefedov N.N., Davydova M.A., “Contrast Structures in Multidimensional Singularly Perturbed Reaction-Diffusion-Advection Problems”, Differ. Equ., 48:5 (2012), 745–755  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus
    4. Vasil'eva A.B., Kalachev L.V., “Singularly Perturbed Periodic Parabolic Equations with Alternating Boundary Layer Type Solutions in Spatially Two-Dimensional Domains”, Anal. Appl., 11:5 (2013)  crossref  mathscinet  zmath  isi  scopus
    5. M. A. Davydova, “Existence and Stability of Solutions with Boundary Layers in Multidimensional Singularly Perturbed Reaction-Diffusion-Advection Problems”, Math. Notes, 98:6 (2015), 909–919  mathnet  crossref  crossref  mathscinet  isi  elib
    6. N. N. Nefedov, E. I. Nikulin, “Suschestvovanie i asimptoticheskaya ustoichivost periodicheskogo resheniya s vnutrennim perekhodnym sloem v zadache so slaboi lineinoi advektsiei”, Model. i analiz inform. sistem, 25:1 (2018), 125–132  mathnet  crossref  elib
    7. Nefedov N.N. Nikulin E.I. Recke L., “On the Existence and Asymptotic Stability of Periodic Contrast Structures in Quasilinear Reaction-Advection-Diffusion Equations”, Russ. J. Math. Phys., 26:1 (2019), 55–69  crossref  mathscinet  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:138
    Full text:63
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019